# SDR CALA9802019

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING FRONT SPAR VERTICAL STIFFENER CORRODED AT STA 244.  THE STIFFENER WAS REPLACED IAW SRM 51-10-1 PAGE 4 AND 6A, SRM 51-10-2 AND 51-30-2.
